Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 359, NWS Tulsa, OK

May 23, 2011Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 9:04 PM CDT for Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 9:04 PM CDT (02:04 UTC)
Expired
May 23, 2011, 9:45 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:25 PM CDTTSTM WND DMGBokoshe, OKNUMEROUS POWER LINES DOWN
May 23, 9:28 PM CDTTSTM WND DMGArkoma, OKPOWER LINES DOWN
May 23, 9:33 PM CDTTSTM WND DMGArkoma, OKLARGE TREE DOWN...MULTIPLE POWER LINES DOWN...SOME PROPERTY DAMAGE.
May 23, 9:34 PM CDTTSTM WND GST 60Panama, OK
May 23, 9:35 PM CDTTSTM WND DMGFort Smith, ARTREE DOWN IN FORT SMITH
May 23, 9:45 PM CDTTSTM WND GST 60Fort Smith, AR
May 23, 9:45 PM CDTHAIL 1Fort Smith, ARREPORTED IN SOUTH FORT SMITH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:24 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-417 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WUUS54 KTSA 240204
SVRTSA
ARC047-131-OKC079-240245-
/O.NEW.KTSA.SV.W.0359.110524T0204Z-110524T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 945 PM CDT

* AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHEAST OF FORT SMITH TO 9 MILES WEST OF
  ARKOMA TO 13 MILES NORTH OF BOKOSHE...MOVING SOUTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...FORT
  SMITH...ARKOMA...BOKOSHE...FANSHAWE...BARLING...SPIRO...PANAMA...
  LAVACA...WISTER...JENNY LIND...BONANZA...POCOLA...POTEAU...
  BLOOMER...CAMERON...HOWE...GREENWOOD...CHARLESTON...EXCELSIOR...
  HACKETT...OZARK...BRANCH...BURNVILLE...WIEDERKEHR VILLAGE...FORT
  CHAFFEE...ALTUS...DENNING...WASHBURN...MANSFIELD...MIDLAND...
  HUNTINGTON AND HARTFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3536 9372 3540 9380 3532 9380 3531 9391
      3513 9403 3507 9423 3496 9423 3487 9498
      3521 9491 3521 9482 3535 9477 3529 9466
      3530 9449 3545 9440 3535 9423 3539 9414
      3545 9415 3546 9403 3555 9403 3547 9370
TIME...MOT...LOC 0204Z 300DEG 39KT 3551 9428 3538 9455
          3536 9479

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:49 PM CDT, 15 minutes earlier.

Area forecast discussion, May 23, 8:49 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT MON MAY 23 2011

...UPDATE...

.DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  85  65  80 / 100  20  70  40
FSM   68  86  69  85 /  90  10  50  30
MLC   70  84  69  85 /  70  20  50  20
BVO   65  83  62  78 / 100  20  70  50
FYV   64  82  66  79 / 100  20  60  40
BYV   60  82  65  80 / 100  20  60  50
MKO   68  84  67  82 / 100  20  50  30
MIO   61  82  69  78 / 100  20  70  50
F10   68  84  68  83 /  90  20  50  30
HHW   70  86  68  87 /  30  10  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 23, 5:03 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON MAY 23 2011

...SEVERE WEATHER EPISODES TONIGHT AND AGAIN TUESDAY...
...DANGEROUS FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS.
	ONSET...AFTER 6 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS ONGOING ACROSS WESTERN ARKANSAS ARE
WILL REMAIN POSSIBLE THROUGH THIS EVENING...AS LOW LEVEL
WINDS INTERACT WITH A RESIDUAL OUTFLOW BOUNDARY.  THIS
BOUNDARY ARCS FROM NORTH CENTRAL OKLAHOMA SOUTHEASTWARD
THROUGH THE ARKANSAS RIVER VALLEY.  THIS BOUNDARY WILL
SERVE AS A FOCUS FOR SEVERE STORM TRACKING FROM CENTRAL
OKLAHOMA EASTWARD DURING THE EVENING HOURS.  THE COMBINATION
OF EXTREME INSTABILITY SOUTH OF THIS BOUNDARY...AND THE
INFLUENCE OF FAVORABLE LOW LEVEL WINDS ALONG THE BOUNDARY
WILL SUPPORT AN ELEVATED RISK OF TORNADOES.  THE SEVERE
STORMS ONGOING ACROSS CENTRAL OKLAHOMA WILL EVENTUAL
CONGEAL INTO A LARGER STORM COMPLEX WHICH IS LIKELY
TO MAINTAIN A TORNADIC RISK AS IT TRACKS EASTWARD.
ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE EVENING AND OVERNIGHT HOURS.

HEAVY RAINS HAVE ALREADY FALLEN OVER MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE PAST 24 HOURS...
WITH DANGEROUS FLOODING ONGOING.  ADDITIONAL HEAVY RAINS
ARE LIKELY THIS EVENING AND AGAIN TUESDAY EVENING...WHICH
WILL FURTHER WORSEN THE FLOODING CONDITIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS EXPECTED LATER
THIS AFTERNOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING.  SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.

THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY AHEAD OF THE
COLD FRONT WHICH WILL TEMPORARILY END THE RECENT ROUNDS OF
SEVERE WEATHER.  A MORE TRANQUIL WEATHER PATTERN IS EXPECTED
FOR LATE WEEK INTO THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL OCCUR ON TUESDAY.  RESPONSE ACTIVITIES
RELATED TO STORM DAMAGE SHOULD BE ANTICIPATED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 6:59 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON MAY 23 2011

OKZ062-063-067-068-070-240045-
CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-WAGONER OK-
659 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...MAYES AND EASTERN WAGONER

AT 659 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SALINA TO REDBIRD...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...JAY...LEACH...CHLOETA...HULBERT...LOST CITY...PEGGS...
WAGONER...TULLAHASSEE...PORTER...OKAY...REDBIRD...MAZIE...MURPHY...
CHOUTEAU...LOCUST GROVE...ROSE...SALINA...SPAVINAW...STRANG AND FORT
GIBSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3643 9477 3571 9525 3586 9565 3607 9548
      3608 9544 3612 9544 3643 9519
TIME...MOT...LOC 2359Z 280DEG 21KT 3634 9518 3589 9555
Local storm report, May 23, 7:53 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     10 S CHLOETA            36.28N 94.97W
05/23/2011                   DELAWARE           OK   LAW ENFORCEMENT

            REPORTS OF SEVERAL TREES BLOWN DOWN IN THE VICINITY OF
            KENWOOD.

&&

GEW
Local storm report, May 23, 8:15 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
05/23/2011                   CHEROKEE           OK   EMERGENCY MNGR

            SEVERAL TREES AND A FEW POWER LINES BLOWN DOWN

&&

GEW
Special weather statement, May 23, 8:41 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT MON MAY 23 2011

OKZ064-240230-
CREEK OK-
841 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK

AT 841 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SHAMROCK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...SLICK...DEPEW...
SHAMROCK...DRUMRIGHT AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9619 3585 9619 3572 9620 3578 9662
      3603 9663
TIME...MOT...LOC 0141Z 266DEG 31KT 3590 9660
Local storm report, May 23, 8:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
846 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            TAHLEQUAH               35.92N 94.97W
05/23/2011                   CHEROKEE           OK   AMATEUR RADIO

            SWIFT WATER RESCUE IN THE CITY OF TAHLEQUAH.

&&

GEW
Local storm report, May 23, 8:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
849 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            3 WSW HULBERT           35.92N 95.19W
05/23/2011                   CHEROKEE           OK   AMATEUR RADIO

            SWIFT WATER RESCUE.

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:20 PM CDTFlash Flood WarningTSACarroll, Madison6 hr
May 23, 7:47 PM CDTSevere Thunderstorm WarningTSABenton43 min
May 23, 7:59 PM CDTSevere Thunderstorm WarningTSABenton, Washington46 min
May 23, 8:22 PM CDTFlash Flood WarningTSABenton6 hr
May 23, 8:28 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison33 min
May 23, 8:39 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Madison, Washington51 min
May 23, 9:31 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian59 min
May 23, 9:42 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian33 min
May 23, 9:49 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian56 min
May 23, 10:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian4 hr
May 23, 10:08 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian47 min
May 23, 10:17 PM CDTSevere Thunderstorm WarningTSAFranklin28 min
May 23, 10:42 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian, Washington3 hr
May 24, 12:07 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington12 hr
May 24, 1:33 AM CDTAreal Flood WarningTSACrawford, Franklin, Sebastian10 hr
May 24, 8:14 AM CDTFlash Flood WarningTSACarroll6 hr
May 24, 8:17 AM CDTRiver Flood WarningTSACrawford, Sebastian12 hr
May 24, 8:25 AM CDTRiver Flood WarningTSACrawford13 hr
May 24, 11:55 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more48 hr
May 24, 1:58 PM CDTFlash Flood WarningTSACarroll6 hr
May 23, 7:14 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes46 min
May 23, 7:16 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 23, 8:32 PM CDTRiver Flood WarningTSAOttawa24 hr
May 23, 8:34 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more116 min
May 23, 8:41 PM CDTSpecial Weather StatementTSACreek49 min
May 23, 9:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more6 hr
May 23, 9:53 PM CDTHigh Wind WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 23, 10:48 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 23, 10:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
May 23, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
May 23, 11:29 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee2 hr
May 24, 12:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee, Delaware7 hr
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee13 hr
May 24, 8:22 AM CDTRiver Flood WarningTSALeFlore44 hr
May 24, 6:08 PM CDTTornado WarningTSACreek, Osage, Pawnee67 min
May 24, 6:49 PM CDTTornado WarningTSAOsage, Pawnee41 min
May 24, 6:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Osage, Pawnee, Tulsa67 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.